# SDR HALA2014102900177

- Difficulty date: October 29, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 46,839 hours, 8,400 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CENTER HYD SYS QUANTITY DECREASED FROM 1.04 PRIOR TO DEPARTURE TO .66 IN CRUISE, RF DISPLAYED.  QUANTITY CONTINUED TO DECREASE TO .46.  R & R NR 10 SPOILER PCA FILTER O-RING IAW AMM 27-61-02.  SERVICED CTR HYD SYS IAW AMM 12-12-01.  OPS AND LEAK CHECKS OK.
